MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant products: item#115370; lot# 104630; comp rvs tray co 44mm.Item#113632; lot# 64864899; comp primary stem 12mm mini.Item# 405889; lot# 834620; comp rvs 2.7mm dia drl.Item# 405800; lot# 523080; comp.Rev shldr 9 in steinmann.Item# 115396; lot# 692590; comp rvs cntrl 6.5x30mm st/rst.Item# 010000589; lot# 709750; comp rvrs 25mm bsplt ha+adptr.Item# 180550; lot# 508960; comp lk scr 3.5hex 4.75x15 st.Item# 180552; lot# 277230; comp lk scr 3.5hex 4.75x25 st.Item# 180558; lot# 130890; comp nlk scr 3.5hex 4.75x20 st.Item# 115310; lot# 903670; comp rvrs shldr glnsp std 36mm.Report source: foreign: event occurred in (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the polyethylene standard bearing did not fit the comprehensive humeral tray during surgery.As a result, a +3mm polyethylene bearing was used to complete the surgery.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned bearing identified damage to it from impaction to the tray.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11744733
Report Number0001825034-2021-01053
Device Sequence Number4357410
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)250709(10)792350
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number792350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE